# SDR DALA2021051702744

- Difficulty date: May 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 50,385 hours, 25,708 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seat 28 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3157 - SEAT 28 ABC O2 MASK DID NOT DROP PER WORKCARD 2527. CORRECTIVE ACTION: REPACKED MASKS AS PER A319 AMM 35-21. TESTED AGAIN. OPS TEST PASS. (7606647)
